# SDR UIEA2015070100323

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,518 hours, 16,377 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, STATUS MSG LT ENG OH LP 2.  PERFORMED OPERATIONAL TEST OF THE ENG FIRE DETECTION SYS IAW MM 26-11-00, TASK 26-11-00-715-001 STEP D, NO FAULTS DETECTED AT THIS TIME.  SYS OPERATES NORMAL.
